Iyer, Gautam
A Stochastic Lagrangian Proof of Global Existence of the Navier-Stokes Equations for Flows With Small Reynolds Number
Annales de l'I.H.P. Analyse non linéaire, Tome 26 (2009) no. 1 , p. 181-189
Zbl 1156.76019 | MR 2483818
doi : 10.1016/j.anihpc.2007.10.003
URL stable : http://www.numdam.org/item?id=AIHPC_2009__26_1_181_0

Bibliographie

[1] Calderón A. P., Zygmund A., Singular Integrals and Periodic Functions, Studia Math. 14 (1954) 249-271, (1955). MR 69310 | Zbl 0064.10401

[2] Chorin A. J., Marsden J. E., A Mathematical Introduction to Fluid Mechanics, Texts in Applied Mathematics, vol. 4, third ed., Springer-Verlag, New York, 1993. Zbl 0774.76001

[3] Constantin P., Foias C., Navier-Stokes Equations, Chicago Lectures in Mathematics, University of Chicago Press, Chicago, IL, 1988. MR 972259 | Zbl 0687.35071

[4] Constantin P., An Eulerian-Lagrangian Approach for Incompressible Fluids: Local Theory, J. Amer. Math. Soc. 14 (2) (2001) 263-278, (electronic). MR 1815212 | Zbl 0997.76009

[5] Constantin P., Iyer G., A Stochastic Lagrangian Representation of the 3-Dimensional Incompressible Navier-Stokes Equations, Comm. Pure Appl. Math. (2006), in press, available at, arXiv:math.PR/0511067. Zbl 1156.60048

[6] Constantin P., Iyer G., Stochastic Lagrangian Transport and Generalized Relative Entropies, Commun. Math. Sci. 4 (4) (2006) 767-777. MR 2264819 | Zbl 1120.35046

[7] Constantin P., Kiselev A., Ryzhik L., Zlatoŝ A., Diffusion and Mixing in Fluid Flow, Ann. Math. (2006), in press, available at arXiv:, math.AP/0509663. MR 2434887 | Zbl 1180.35084

[8] Kato T., Fujita H., On the Nonstationary Navier-Stokes System, Rend. Sem. Mat. Univ. Padova 32 (1962) 243-260. Numdam | MR 142928 | Zbl 0114.05002

[9] Fannjiang A., Kiselev A., Ryzhik L., Quenching of Reaction by Cellular Flows, Geom. Funct. Anal. 16 (1) (2006) 40-69. MR 2221252 | Zbl 1097.35077

[10] Fefferman C. L., Existence and Smoothness of the Navier-Stokes Equation, in: The Millennium Prize Problems, Clay Math. Inst., Cambridge, MA, 2006, pp. 57-67. MR 2238274

[11] Freidlin M., Functional Integration and Partial Differential Equations, Annals of Mathematics Studies, vol. 109, Princeton University Press, Princeton, NJ, 1985. MR 833742 | Zbl 0568.60057

[12] Friedman A., Stochastic Differential Equations and Applications. Vol. 1, Probability and Mathematical Statistics, vol. 28, Academic Press Harcourt Brace Jovanovich Publishers, New York, 1975. MR 494490 | Zbl 0323.60056

[13] Gallagher I., Chemin J.-Y., On the Global Wellposedness of the 3-D Navier-Stokes Equations With Large Initial Data, Preprint, available at arXiv:, math.AP/0508374. MR 2290141

[14] Iyer G., A Stochastic Perturbation of Inviscid Flows, Commun. Math. Phys. 266 (3) (2006) 631-645, available at arXiv:, math.AP/0505066. MR 2238892 | Zbl 1127.76017

[15] G. Iyer, A stochastic Lagrangian formulation of the Navier-Stokes and related transport equations, Ph.D. Thesis, University of Chicago, 2006.

[16] Karatzas I., Shreve S. E., Brownian Motion and Stochastic Calculus, Graduate Texts in Mathematics, vol. 113, second ed., Springer-Verlag, New York, 1991. MR 1121940 | Zbl 0734.60060

[17] Koch H., Tataru D., Well-Posedness for the Navier-Stokes Equations, Adv. Math. 157 (1) (2001) 22-35. MR 1808843 | Zbl 0972.35084

[18] Krylov N. V., Lectures on Elliptic and Parabolic Equations in Hölder Spaces, Graduate Studies in Mathematics, vol. 12, American Mathematical Society, Providence, RI, 1996. MR 1406091 | Zbl 0865.35001

[19] Krylov N. V., Rozovskiĭ B. L., Stochastic Partial Differential Equations and Diffusion Processes, Uspekhi Mat. Nauk 37 (6(228)) (1982) 75-95, (in Russian). MR 683274 | Zbl 0508.60054

[20] Kunita H., Stochastic Flows and Stochastic Differential Equations, Cambridge Studies in Advanced Mathematics, vol. 24, Cambridge University Press, Cambridge, 1997, Reprint of the 1990 original. MR 1472487 | Zbl 0743.60052

[21] Rozovskiĭ B. L., Stochastic Evolution Systems: Linear Theory and Applications to Nonlinear Filtering, Mathematics and its Applications (Soviet Series), vol. 35, Kluwer Academic Publishers Group, Dordrecht, 1990, Translated from the Russian by A. Yarkho. MR 1135324 | Zbl 0724.60070

[22] Stein E. M., Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, vol. 30, Princeton University Press, Princeton, NJ, 1970. MR 290095 | Zbl 0207.13501